MathSciNet Relay Station
MathSciNet bibliographic data
MR874513 (88a:34045) 34C11
Elbert, Á. Asymptotic behaviour of autonomous half-linear differential systems on the plane. Studia Sci. Math. Hungar. 19 (1984), no. 2-4, 447–464.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement